# SDR SIMA20240513001

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 17,959 hours, 11,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW CHIEF HAD TROBLE OPENING L1 DOOR FROM OUTSIDE CLEANED AND LUBED DEBRIS FROM L1 DOOR ROLLER AS REQUIRED. DOOR NOW OPENS AND CLOSES NORMALLY, REF. AMM 52-11-00.
